# SDR ASAA2023091345106

- Difficulty date: September 13, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41731
- Aircraft time: 40,869 hours, 12,758 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT PACK LIGHT ILLUMINATED AFTER BLOCKOUT ( ON THE GROUND) AND PRIOR TO THE PACK SWITCH MOVED TO ON. RUN PACK ( TURNED ON ) AND ACCOMPLISHED QRH CHECKLIST, PACK LIGHT STILL ILUMINATED. RETURNED TO GATE FOR MAINTENANCE ACTION. GROUNDED - YES. PERFORMED PZTC BITE FOUND LEFT CONT "TCV THID PACK" FAULT.VERIFY PASSED IAW FIM 21-63 TASK 802.A/C OK FOR SERVICE. NO HISTORY 30 DAYS.SEAMC PAT NOTIFIED, GROUND VERIFICATION SECCESSFUL.
